# SDR SWAA2020041334520

- Difficulty date: March 24, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU POWER CABLE SUPPORT ANGLE CRACKED BS 867 BETWEEN STR 2 AND 3 R/H. / REMOVED AND REPLACED APU POWER CABLE SUPPORT ANGLE BS 867 BETWEEN STR 2-3 R/H PER SRM 51-40-02; MM 25-80-00 AND DWG# 146A7901 REV A
